# SDR QXEA2018092400345

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 3,325 hours, 1,982 cycles
- System (JASC): 2701 · Control Column Section
- Part: Sensor
- Part number: 4259001001
- Condition: Malfunctioned
- Location: Control Column
- Part time: 3,325 hours, 1,982 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

VIBRATION IN CONTROL COLUMN + FLOOR WHEN PULLING YOKE AFT + RELEASING FORWARD ALSO SOME NOISE. REMOVED FROM SERVICE. REPLACED LT CONTROL COLUMN COMMAND POSITION SENSOR REF AMM 27-33-01-000/400-801A. RETURNED TO SERVICE.
